# SDR USAA2013062400009

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 41,141 hours, 15,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23C IS MISSING THE PLASTIC COVER ON THE EMERGENCY EXIT LIGHT NEAR THE FLOOR. INSTALLED NEW EMERGENCY EXIT LIGHT LENS AT SEAT 23C.
